# SDR SCNA98039

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Smoking
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE NUMBER THREE PACK APPEARS TO CAUSE LIGHT SMOKE WHEN ON IN THE AFT PORTION OF THE AIRCRAFT.  RAN NUMBER THREE PACK OFF AND ON SETTING. INSPECTED DUCT, FOUND NO DEFECTS AND NO RETURNED SMOKE.  PACK SYSTEM FUNCTIONALLY CHECKS GOOD.
